| Catalog Number |
MEDIUM-G1 |
| Medical Device Problem Codes |
Vibration (1674); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device manufacture date was unknown.The actual device was returned for evaluation.During evaluation of the device, it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to normal wear.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the attachment device bearing was damaged, nose tube bent/damaged, ball bearing fell apart and the extension sleeve was damaged.It was further determined that the device failed pretest for visual, cutter insertion and vibration.It was noted in the service order that the device could not be rotated in the attachment and had noise during rotation.It was noted that the device was being used with a craniotome device.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of this event was unknown but was noted to have occurred in 2019.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected data: the device serial number was documented as (b)(4) in the initial report and has been updated to (b)(4).Udi - (b)(4).The device manufacture date was documented as unknown in the initial report.It has been updated to march 29, 2017.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.